# SDR UIEA200200055

- Difficulty date: October 20, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge Fitting
- Part number: 65B942507
- Condition: Worn
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK AT SIAEC, FOUND NR 3 ENGINE LEFT AFT FAN COWL HINGE SUPPORT FITTING WITH WEAR DAMAGE IN THE LUG BORE HOLE.  REAMED LUG BORE HOLE OVERSIZED TO .610 INCH.  PERFORMED MAGNETIC PARTICLE INSPECTION FOR CRACKING.  NO CRACKS FOUND.  FABRICATED INTERFERENCES BUSHING.  INSTALLED BUSHING PER STANDARD SHRINK FIT METHOD IAW BOEING STANDARD OVERHAUL PRACTICES 71-11-21 REV 2.  (M)
